MAUDE Adverse Event Report: C-ARMOR; C-ARMOR DRAPE

C-ARMOR; C-ARMOR DRAPE
Model Number 5523
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Affected product was returned and manufacturer was able to confirm the reported foreign material in the product.Inspection of the material determine it is non-biological in origin.At this time, the investigation is ongoing and no further information is available.(b)(4).
 
Event or Problem Description
Customer detected foreign contaminant in sterile drape while prepping the patient.The date the issue was discovered is unknown and no patient incident or injury was reported.

Brand Name
C-ARMOR
Common Device Name
C-ARMOR DRAPE
MDR Report Key7807731
Report Number2182318-2018-00006
Device Sequence Number1468981
Product Code PUI
UDI-Device Identifier01618125140151
UDI-Public01618125140151
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/22/2022
Device Model Number5523
Device Lot Number019269
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/27/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1